# SDR UHLA2014120900848

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 28,703 hours, 17,751 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Rod End
- Condition: Failed
- Location: Rat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT, THE RAT WAS DEPLOYED AS A PRECAUTION. DURING DEPLOYMENT, THE RAT DOOR ROD END WASHER LOCKING TAB, LOCK FEATURE FAILED, ALLOWING THE ROD END TO SEPARATE FROM THE RAT DOOR ROD ASSEMBLY. THIS LED TO THE RAT PROPELLER STRIKING THE RAT DOOR. BOTH THE RAT AND THE RAT DOOR WERE THEN REPLACED.
